MathSciNet Relay Station
MathSciNet bibliographic data
MR1204537 60B12 (60F10)
Chen, Xia Moderate deviations of independent random vectors in a Banach space. (Chinese) Chinese J. Appl. Probab. Statist. 7 (1991), no. 1, 24–32.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement